Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has your period did this

I wasn't suppost to start for a week, but for a week now I have has off and on craps an light spotting, I usually don't spot before. I have an IUD, does that sound weird, or is it normal.

Answer Question
 
Anonymous

Asked by Anonymous at 11:06 AM on Apr. 8, 2009 in Health

Answers (3)
  • I also have an IUD and I do this. I just assumed it was part of the side effects.
    BrandonsMom1000

    Answer by BrandonsMom1000 at 11:07 AM on Apr. 8, 2009

  • Did you just get the IUD? I'm assuming it's Mirena. It's very common in the 1st 6 months to have irregular spotting often and light cramps. Once I got past the first 6 months, I never get periods anymore (I was always irregular anyway), just the very occaisional light spotting and cramps.
    xraydri

    Answer by xraydri at 11:16 AM on Apr. 8, 2009

  • I have Paraguard and I have had it almost a year and a half.
    Anonymous

    Answer by Anonymous at 11:23 AM on Apr. 8, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.